MathSciNet Relay Station
MathSciNet bibliographic data
MR1640497 60H15 (35L99 35R60 46F10)
Oberguggenberger, M.; Russo, F. Nonlinear stochastic wave equations. Generalized functions—linear and nonlinear problems (Novi Sad, 1996). Integral Transform. Spec. Funct. 6 (1998), no. 1-4, 71–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement